# SDR C2XA01CL260

- Difficulty date: December 28, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Check Valve
- Condition: Dirty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3075 THE CREW REPORTED A STRONG FUEL SMELL IN THE CABIN WITH THE APU BLEED ON.  MAINTENANCE INSPECTED AND PLACED THE APU ON MEL.  MAINTENANCE CLEANED COMBUSTOR DRAIN CHECK VALVE.  OPERATIONAL CHECKS OF APU WERE GOOD.  NO FUEL SMELL WAS NOTED IN CABIN OR COCKPIT.
